# SDR SWAA2024082212187

- Difficulty date: July 14, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME ON BS 303.9 LEVEL STRINGER 17L AND WL 208.1 FWD GALLEY AND LAV.  REPAIRED FRAME ON BS 303.9 LEVEL STRINGER 17L AND WL 208.1 FWD GALLEY AND LAV IAW EA 24-153-02062-WIP1 AND EA 24-153-02062 SUMMARY.  REPAIRED FRAME ON BS 303.9 LEVEL STRINGER 17L AND WL 208.1 FWD GALLEY AND LAV IAW EA 24-153-02062-WIP1 AND EA 24-153-02062 SUMMARY.
